I had my BA done through TUBA almost 3 months ago, and I still have two light colored bruises on my stomach right next to the track marks (I can still feel them). They don't hurt at all, but they are of brown color. My doc said that's weird but they "should" go away. Is this normal?
Bruises on Stomach After TUBA?
Doctor Answers (5)
Bruises visible after 3 months
I agree with the other surgeons here that the bruising you describe after three months is a bit unusual. I'd recommend you continue followup visits with your surgeon so he/she can monitor it. It may be beneficial to review all medications, vitamins and supplements you are taking to make sure that something isn't preventing faster recovery.
Bruises after TUBA
It's very normal to experience some bruising initially after your surgery especially with TUBA where the bleeding tracks down to the abdomen from the tunneling. Most of the time, the bruising is resolved after 6 weeks. It's actually quite unusual to have bruising 3 months after surgery. Talk to your surgeon to see if there is any other remedies. If the tunnel was made on very thin woman then you may be experiencing bruising and discoloration from the tunneling too close to the skin. Without photos it's not possible to give specific recommendations.
TUBA and marks on abdomen
A picture would have been very helpful but it is not uncommon after a TUBA especially in a very thin person to see the outlline of the tunnels initially. At 3 months that is a bit unusual. It is a good idea to review this with your surgeon.
You might also like...
Track Marks and Bruising 3 Months After TUBA
Track marks in very thin patients may respond over time to massage. The bruising usually improves with time as the pigment is incrementally degraded and removed. Kenneth Hughes, MD Los Angeles, CA
Bruises on Stomach After TUBA
Bruises after surgery are certainly not rare. Usually as the byproducts of the blood are reabsorbed the discoloration will fade away, and it can take some months. If still there at six months, discuss possible remedies with your surgeon. These may include hydroquinone cream or laser therapy.
All the best.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.